Bulletin of the American Mathematical Society

Examples of compact locally affine spaces

John Scheuneman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 4 (1971), 589-592.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532945

Mathematical Reviews number (MathSciNet)
MR0290370

Zentralblatt MATH identifier
0223.53048

Subjects
Primary: 2250

Citation

Scheuneman, John. Examples of compact locally affine spaces. Bull. Amer. Math. Soc. 77 (1971), no. 4, 589--592. https://projecteuclid.org/euclid.bams/1183532945


Export citation

References

  • 1. L. Auslander, On the theory of solvmanifolds and generalization with applications to differential geometry, Proc. Sympos. Pure Math., vol. 3, Amer. Math. Soc., Providence, R.I., 1961, pp. 138-143. MR 23 #A2483.
  • 2. L. Auslander, Structure of complete locally affine manifolds, Topology 3 (1964), 131-139. MR 28 #4463.
  • 3. J. Dixmier and W. G. Lister, Derivations of nilpotent Lie algebras, Proc. Amer. Math. Soc. 8 (1957), 155-158. MR 18, 659.
  • 4. N. Jacobson, A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc. 6 (1955), 281-283. MR 16, 897.
  • 5. A. Mal'cev, On a class of homogeneous spaces, Izv. Akad. Nauk SSSR Ser. Mat. 13 (1949), 9-32; English transl., Amer. Math. Soc. Transl. (1) 9 (1962), 276-307. MR 10, 507.